# SDR F3LA00166

- Difficulty date: July 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Toggle
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURNG C-2 CHECK INSPECTION, REPORTED EXCESSIVE OF OUTBOARD TOGGLE ASSY ON RT INBOARD FORE FLAP.  RETORQUED AND SAFETIED RT INBOARD FORE FLAP OUTBOARD TOGGLE BRACKETS PER MM 27-50-01.  (M)
